MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,PISTON,IRRIGATION,60ML,STERILE

MEDLINE INDUSTRIES, LP; SYRINGE,PISTON,IRRIGATION,60ML,STERILE
Model Number DYND20325H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the black piece of the piston irrigation syringe plunger was "disintegrating." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A photo was provided for review.The photographed piston irrigation syringe did not look similar to a medline-branded syringe and may not have been a medline device.In the photo a small black component was observed to have detached from the overall plunger and was observed to be at the bottom of the barrel near the opening of the piston irrigation syringe.No physical sample was returned for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the black piece of the piston irrigation syringe plunger was "disintegrating.".

Common Device Name
SYRINGE,PISTON,IRRIGATION,60ML,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18954483
Report Number1417592-2024-00336
Device Sequence Number19981333
Product Code KYZ
UDI-Device Identifier10080196031863
UDI-Public10080196031863
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYND20325H
Device Lot Number96921090001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown